On three-dimensional rotational averages

Andrews, D. L. and Thirunamachandran, T. (1977) On three-dimensional rotational averages. The Journal of Chemical Physics, 67 (11). pp. 5026-5033. ISSN 0021-9606

[img]
Preview
PDF (005) - Published Version
Download (484kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Chemistry
    Related URLs:
    Depositing User: Pure Connector
    Date Deposited: 18 Jan 2016 16:01
    Last Modified: 08 Mar 2019 00:50
    URI: https://ueaeprints.uea.ac.uk/id/eprint/56436
    DOI: 10.1063/1.434725

    Actions (login required)

    View Item